# SDR ASAA2016112518823

- Difficulty date: November 25, 2016
- Submitted: November 28, 2016
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 2,945 hours, 952 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON LANDING ROLLOUT BOTH CDU SCREENS DISPLAYED MENU PAGE WITH FMC ALERT LIGHT. NO OTHER MESSAGE DISPLAYED. SYSTEM RESET ON TAXI IN. GROUNDED - YES. ACCOMPLISHED FIM 34-61 TASK 804. OPS NORMAL NO MX ACTION REQUIRED. NO HISTORY 90 DAYS.
